# SDR RAIA00508036

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 17,765 hours, 20,215 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5581 - STL - EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RECONNECTED EMERGENCY LIGHT.
